# SDR DALA2018042802883

- Difficulty date: April 27, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERALS DENTS FROM BS 1156 TO 1211 ON THE AFT CARGO DOOR SKIN.  THE SKIN WAS REPLACED IAW SRM 51-30-2,  AND DWG 5910141, REV FD.
